Circulatory problems effect of Erythromycin

We have 134 consumer reports for Erythromycin. Circulatory problems effect occurred in 8%.

Patients statistics on Circulatory problems side effect for Erythromycin

Female
Male

Average weight in Lbs
134.21
220.46

Average height in Ft
5′ 5″
6′ 2″

Average age
34
43

Erythromycin Circle Diagram 11 consumers of 134 reported about Circulatory problems

  1. Russell D. Rosenfeld says:
    3.0 rating

    Erythromycin for Angina tonsillaris

    On the first day mild nausea after ingestion. On the second day severe nausea, multiple vomiting of bile, circulatory collapse, cold sweat. Never again!

  2. Michelle T. Hunt says:
    4.0 rating

    Erythromycin for Inflammation

    After the first tablet, I already felt nausea, which was still bearable. After taking the second tablet, I still had a slight stomach ache for the nausea. Finally, the third tablet caused severe stomach cramps, nausea and vomiting of bile as well as circulatory problems. The drug is not recommended by my side – even after the many similar reviews here on the net.

  3. Elizabeth E. Meredith says:
    3.5 rating

    Erythromycin for Page strand angina

    Due to an amoxicillin allergy, I was prescribed erythromycin by the ENT. After the first pill already slight nausea and discomfort in the stomach (as if I had not eaten for days), as well as flatulence. On the second day in the evening severe nausea with vomiting. Greenish-yellow mucus with a burning sensation in the throat. The whole night went on like this. The stomach cramps lasted for hours. Have AB stopped and now try to treat locally with Tantum Verde, Locabiosol and herbal angocin.

  4. Paul M. Eckman says:
    4.5 rating

    Was yesterday (Sunday at the emergency service), because I had no voice at all. The doctor prescribed erythromycin 500 for me. I should take 2 tablets three times (morning, noon, evening) on that day. Already after the first intake, about half an hour later I felt a little bit sick. I did not suspect the tablets at this time. It was so miserable because of the flu and the cold that I thought it was stirring. The afternoon nap of my 18-month-old son was quite convenient. I slept with him for two hours and then it was okay again. At four o’clock I took two more pills. Half an hour later, I was sick again … evil is still understated! I got a nausea, but unfortunately I could not vomit despite multiple attempts. Always had the feeling that my body was poisoned, wanted to let it out and not even bile I could spit. For that I had constant water diarrhea. I can not count it as often, but it was so common that I lost a lot of water. In addition, I was so hot that I got sweats and then again so cold that I had chills. My circulation became so bad that I eventually became panicked. I called my GP privately because I could not help myself. He came immediately. He injected me with the nausea and something so that I calmed down a bit again, because I was lying fastatemd on the couch. Unfortunately, the nausea did not diminish. The whole thing went until four o’clock in the morning (exactly 12 hours), then I fell asleep at some point and when I woke up, the nausea was gone, but my cycle was shaky until tonight. The drug I stopped immediately! I urge everyone from this antibiotic!

  5. Gail D. Contreras says:
    4.5 rating

    Erythromycin for Chlamydia infection

    Already about one hour after taking the second tablet, I got a slight stomach ache which became really bad within a very short time. It was like having a huge hole in my stomach that contracted convulsively. Then there was nausea and I had to vomit all night – that went from about 22 clock to about 8 clock early. Strong circulatory problems also came along, accompanied by tachycardia and sweats. I will go to the doctor now and ask for an alternative – I will definitely not take this devil stuff anymore.

  6. Dorothy P. Dougherty says:
    3.5 rating

    Erythromycin for Tonsillitis

    I was prescribed the drug because of penicillin allergy. I am to take a film-coated tablet for 5 days, morning and evening. I took the drug for the second time this morning, not even 24 hours a day, and I already have such severe side effects. I am suffering from an incredibly strong, unbearable nausea and stomach pain since taking it for the first time. In addition, there are bloating and circulatory problems, because of which I lay in bed all day, because I was afraid otherwise suddenly to fall over somewhere. I will discontinue the drug at my own responsibility because I can no longer stand these strong side effects. Although my pharmacist did not recommend it to me literally, it did suggest that it would be better to discontinue the medication now because otherwise the side effects can get even worse if ignored.

  7. Cheryl D. Cooley says:
    4.5 rating

    Got Erythromycin on the basis of an abscess in the genital area, never again will I take this antibiotic already after the first tablet I was dizzy and my circulation in the basement, on the 2nd day I took her anyway and from noon then I could not get out of it Bed I vomited, dizzy, chills, fever, feeling light-headed, stomach ache that felt like someone always pulls up my stomach up and down, and then constantly this hiccough to 🙁 I really recommend this antibiotics to anyone, I do not have it at all tolerated.